Almost convergence of solutions of nonlinear Volterra equations in Banach space

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)213-221
Number of pages9
JournalJournal of Differential Equations
Volume62
Issue number2
DOIs
Publication statusPublished - 1986
Externally publishedYes

Fingerprint

Almost Convergence
Convergence of Solutions
Volterra Equation
Nonlinear Equations
Banach space

ASJC Scopus subject areas

  • Analysis

Cite this

Almost convergence of solutions of nonlinear Volterra equations in Banach space. / Kido, Kazuo.

In: Journal of Differential Equations, Vol. 62, No. 2, 1986, p. 213-221.

Research output: Contribution to journalArticle

@article{5f65e0dbdbb44e2e915f3205a11f32f6,
title = "Almost convergence of solutions of nonlinear Volterra equations in Banach space",
author = "Kazuo Kido",
year = "1986",
doi = "10.1016/0022-0396(86)90097-5",
language = "English",
volume = "62",
pages = "213--221",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Almost convergence of solutions of nonlinear Volterra equations in Banach space

AU - Kido, Kazuo

PY - 1986

Y1 - 1986

UR - http://www.scopus.com/inward/record.url?scp=46149140162&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=46149140162&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(86)90097-5

DO - 10.1016/0022-0396(86)90097-5

M3 - Article

VL - 62

SP - 213

EP - 221

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 2

ER -